# SDR UALA2013021100795

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 70,963 hours, 12,651 cycles
- Engine: Pwa PW4077
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: S243W0014600
- Part serial: 45
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CURSOR CONTROL DEVICE INOPERATIVE.  REPLACED CURSOR.
